# SDR DALA2015081805096

- Difficulty date: August 7, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 70,311 hours, 53,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CARGO TRACK SUPPORT ANGLE, BS 1166, TASK 53-139-05.  REMOVED AND INSTALLED NEW ZEE CHANNEL IAW SRM 51-01, PARA 4.
